# SDR VTZA97623

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002410
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6236 - BOS-BWI - DURING TAXI, AIRCRAFT MADE A SCHEDULED FLIGHT WITH ONE DISCREPANCY WHICH WAS F/O'S WINDSCREEN CRACKED AT LOWER LEFT CORNER.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WINDSCREEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
